Vesties’ Village

Notifications
Clear all

Covid-19 Vaccine side effects

17.3 K Posts
2264 Users
40197 Reactions
2.2 M Views
 kris
(@kris)
Active Member
Joined: 3 years ago
Posts: 53
 

@deslinda I had added anxiety. I KNOW that it wasn’t psychological, but physiological in nature. It didn’t matter how much I tried to use calming techniques, it didn’t work. 


   
Jen and Jen reacted
ReplyQuote
(@snurre)
New Member
Joined: 3 years ago
Posts: 1
 

@pfizervictim Yes, dry red eyes here!


   
ReplyQuote
(@unfortunatelysideeffects)
New Member
Joined: 3 years ago
Posts: 1
 

Hi everyone,

I am reading here since weeks and I am also affected...

I would like to share with you a website, which has been formed exclusively for people injured by the vaccine. There is a forum where we could have a more structured and detailed approach to all this madness. The website is originally in german, but there is a complete english sub forum.

In order to get some coverage and attention, we would evetually need move to a more organized environment, as a dedicated website.

https://nebenwirkungen-covid-impfung.org/home_en/

 

Please join and help building a strong community and share your story and hopefully your success in the forums.

People worldwide are suffering and we need to gain attention to HELP PEOPLE. We need to grow.

Thank you and all the best.


   
ReplyQuote
(@pavneet)
New Member
Joined: 3 years ago
Posts: 4
 

@charsen Hello! I want to assure you that you will be 100% back to normal but you have to give a few weeks to it. I had my first Pfizer shot on 25th may. Got dizzy on 27th which lasted for 5 weeks. Went to ER 3 times and no help. Took whole month off from work off june. I took vit d3, C and zinc. I noticed the more you stay at home, the more dizzy you feel. I started going back to work and i got back normal faster in the first week of july. Maybe a co incidence? 

anyways I took my second shot as i am travelling internationally (after being scared to death of first shot experience) on 12 august. its been 4 days since and i had no such side effects except for arm pain and little weakness.

 

so yes there is hope! 

This post was modified 3 years ago by Pavneet

   
ReplyQuote
(@calculus11)
New Member
Joined: 3 years ago
Posts: 2
 

Hi everyone,

I am reading here since months and I am also having the besaid symptoms of mostly dissziness, vertigo and fatigue. I got my Pfizer Shot in early June.

I was actually trying to tell you guys about a dedicated website which has been created for people having troubles with the vaccines. I tried to post it but my account was banned then? The message was I need to contact an admin, but I saw no way how to do this?

Did I do sth wrong? Are you not allowed to referr to other websites?

If an admin reads this, can you please tell me what I did wrong?

Thank you and get well to all!


(@giuselo)
New Member
Joined: 3 years ago
Posts: 1
 

Hi everyone 

I’m now at week 3 of COVID vaccine side effects. I thought no-one was talking about these side effects online, until I found this forum. Thank goodness, I feel less alone now, knowing it’s not just me.

I have fatigue, major brain fog, my concentration is terrible, I have nausea, headaches and a general feeling of weakness. It’s improved slowly over the past week - but it feels very much like 2 steps forward, 1 step back at the moment. I was doing pretty good yesterday and today I just cannot concentrate again and I feel bleurgh. 

What’s strange is that I can still exercise - and the GP has advised me to keep exercising gently. So I can go take dance class, gently, and do a bit of climbing, with lots of rest breaks, and I can walk round to a friends for a cuppa and a chat, but I cannot focus on reading emails, I can’t seem to prioritise or plan work tasks, and I struggle to get organised. When I do look at my work emails I just want to cry - what used to feel easy to accomplish feels baffling now! 

Id hoped to start a phased return to work today, but it hasn’t been possible. 

Im normally really organised and efficient at work and quick to complete tasks, my brain is usually pretty agile and I can problem solve and complete tasks confidently. 

But I just don’t feel like ‘me’ anymore. My brain feels like it’s totally offline. 

My husband is being really understanding, but I’m getting more worried about work. We’re already short-staffed and I know my workload is piling up and up right now. There’s no one who can cover for me, because everyone in my team is already covering a number of roles. 

what has worked for others? 

should I keep resting and waiting?

should I push myself to be more active and try to catch up on work? 

Would be really nice to hear others experiences and any examples of what has worked? Or what you’d do differently knowing what you know now? 

The GP was understanding, and she said they’re finding some people get symptoms like long COVID from the vaccine. But she just said drink fluids, rest and get some gentle exercise, and signed me off works. But recovery is so slow, I’m getting demoralized. 

thanks all. So pleased to have found this forum. xoxo

 


   
MexVaxed and MexVaxed reacted
ReplyQuote
(@leighann)
New Member
Joined: 3 years ago
Posts: 1
 

@chrisvoor im wondering the same thing!! I got my first shot 5 days ago and 2 days later my balance started going off, getting worse each day. Yesterday it got to the point where moving made me nauseous and I'd get a cold sweat! 

I read some studies that state 10% of people reported dizziness from Pfeizer vax. Idk, this is a bit much tho. Has it gone away? 


   
ReplyQuote
(@charsen)
Active Member
Joined: 3 years ago
Posts: 76
 

My homocystein levels have doubled up since past month. I am wondering if this has anything to do with my symptoms. Anyone had any experience with homocystein levels aftee pfizer first shot? 


   
ReplyQuote
(@niamhyb)
New Member
Joined: 3 years ago
Posts: 3
 

@rockingonaboat hi there , I've just ready your story and it's like my life right now!! I got my second covid vaccine eight weeks ago and since then my whole body is off balance , I feel like a constant wave is going though my body, more so in my head and I can't get it too stop. My doctor first told me it was vertigo, but I had no nausea or headaches. I then went to a second doctor and he told me it wasnt vertigo at all, he wasn't sure what it is and can't say for sure it's from the vaccine.. I'm so fed up , I understand what your going through it is the worst feeling in the world. I'm only 29 and my life is affected by this contact wave/off balance feeling I'm experiencing. The doctor has booked a MRI scan for myself and I'm praying that this all ends before I take a mental break down...did you find magnesium to help? I will buy some tomorrow..  I hope yours goes away too.. take care of yourself


   
ReplyQuote
 catm
(@cathymason)
Active Member
Joined: 3 years ago
Posts: 42
 

@andym 

Does decaffeinated coffee affect you?


   
ReplyQuote
(@cathyr)
New Member
Joined: 3 years ago
Posts: 2
 

@thenystagmus 


   
ReplyQuote
(@andym)
Active Member
Joined: 3 years ago
Posts: 12
 

@cathymason No it does not! Regular coffee seems to be okay, at least one cup in the morning does. 


   
catm and catm reacted
ReplyQuote
(@cathyr)
New Member
Joined: 3 years ago
Posts: 2
 

Have you seen Dr. Mobeen interview Dr. Syed Haider from the FLCCC They talk about helping so many people from covid and vaccine side effects with ivermectin and fluvoxamine

 


   
ReplyQuote
(@andym)
Active Member
Joined: 3 years ago
Posts: 12
 

Update for everyone: 3 weeks since the second dose, starting to feel better. The dizziness comes and goes but I'm starting to wake up in the mornings and feel somewhat normal. No real triggers that I notice, but it's definitely starting to wear off. I've been taking Quercetin, Magnesium, and multivitamin every day.


   
ReplyQuote
(@charsen)
Active Member
Joined: 3 years ago
Posts: 76
 

@andym great! Did you have fatigue and brain fog as your symptoms too? Wishing you a speedy recovery. 


   
ReplyQuote
Page 464 / 1151